Research Group of Prof. Dr. D. Peterseim
Institute for Numerical Simulation
maximize


@article{Carstensen.Gallistl.Schedensack:2013*1,
  title = {Quasi-optimal adaptive pseudostress approximation of the
		  {S}tokes equations},
  author = {Carstensen, C. and Gallistl, D. and Schedensack, M.},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {51},
  year = {2013},
  number = {3},
  pages = {1715--1734},
  doi = {10.1137/110852346},
  annote = {journal}
}